# SDR JJBA201902131051

- Difficulty date: January 31, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 34,735 hours, 22,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A PROTRUDING DENT BETWEEN STGR 17R & 18R; BETWEEN FR 22 & 23. EVALUATED PROTRUDING DENT BETWEEN STGR 17R & 18R AND FR 22 & 23. AREA = .048"L X .43"W X .013"H, IS WITHIN LIMITS AND NO ACTION REQUIRED.
